Volume 11, Issue 3 (8-2014)                   2014, 11(3): 1-11 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

استوارسازی مدل تحلیل پوششی داده‌های بازده به مقیاس ثابت. Journal of Operational Research and Its Applications. 2014; 11 (3) :1-11
URL: http://jamlu.liau.ac.ir/article-1-838-en.html
Abstract:   (3435 Views)
This article has no abstract.
Full-Text [PDF 135 kb]   (1349 Downloads)    
Type of Study: Research | Subject: Special
Received: 2014/08/4 | Accepted: 2014/08/4 | Published: 2014/08/4

Add your comments about this article : Your username or Email:
CAPTCHA